# SDR DL757060952

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 63,233 hours, 29,871 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33151
- Condition: Damaged
- Location: Fs 395 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT A FASTENER LOCATION AND ADJACENT SKIN WAS FOUND AT FS 395 BETWEEN S-2L AND S-3L.  THE DAMAGE WAS CUT OUT IAW MFG APPROVED INSTRUCTIONS, AND IS DOCUMENTED IN ERA 456266-14.
